Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 321 to 340 of 1596

321
Hahn class orthogonal polynomials

Kil H. Kwonresearcher; D. W. Lee; S. B. Park; B. H. Yoo, KYUNGPOOK MATHEMATICAL JOURNAL, v.38, no.2, pp.259 - 281, 1998-06

322
Maximum throughput analysis of finite switch with correlated destinations

Hwang, Gang Ukresearcher; Choi, Bong Dae, ELECTRONICS LETTERS, v.34, no.12, pp.1197 - 1198, 1998-06

323
일반형 대수곡면의 다중 케노니컬 함수

이용남researcher, Proceedings of Workshop in Pure Mathematics, v.1, no.1, pp.93 - 112, 1998-07

324
Calibration and refinement for classification trees

Fienberg, SE; Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.70, no.2, pp.241 - 254, 1998-07

325
Supplementary variable method applied to the MAP/G/1 queueing system

Choi, Bong Dae; Hwang, Gang Ukresearcher; Han, DH, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.40, no.Part 1 , pp.86 - 96, 1998-07

326
G1 arc spline approximation of quadratic Bezier curves

Y.J. Ahn; K.Y. Lee; Kim, Hong Ohresearcher, COMPUTER AIDED DESIGN, v.30, no.8, pp.615 - 620, 1998-07

327
Canonical coordinates and Bergmann metrics

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.6, no.3, pp.589 - 631, 1998-07

328
A conforming mixed finite element method for the pure traction problem of linear elasticity

Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.93, no.1, pp.11 - 29, 1998-07

329
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

330
An efficient algorithm for determining the extreme vertices of a moving 3D convex polyhedron with respect to a plane

Kim, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.36, no.3, pp.55 - 61, 1998-08

331
On efficient algorithm for determining the extreme vertices of moving 3D convex polyhedron with respect to a plane

, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.0, pp.55-61, 1998-08

332
V-cycle Galerkin-multigrid methods for nonconforming methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.28, no.1, pp.17 - 35, 1998-09

333
새로운 타원곡선 이산로그 공격

천정희; 김환준; 한상근researcher; 박춘식, 정보보호학회논문지, v.8, no.3, pp.95 - 104, 1998-09

334
Mixed covolume methods for elliptic problems on triangular grids

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.5, pp.1850 - 1861, 1998-10

335
Explicit valuations of division polynomials of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, MANUSCRIPTA MATHEMATICA, v.97, no.3, pp.319 - 328, 1998-11

336
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

337
ON THE MODULAR FUNCTION $j_4$ OF LEVEL 4

김창헌; 구자경researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.4, pp.903 - 931, 1998-11

338
A new approach to the word and conjugacy problems in the braid groups

Birman, J; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.139, no.2, pp.322 - 353, 1998-11

339
Partial differential equations having orthogonal polynomial solutions

Kim, YJ; Kwon, Kil Hyunresearcher; Lee, JK, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.239 - 253, 1998-11

340
Geometric compactification of moduli of surfaces of general type

Lee, Yongnamresearcher, Trends in Mathematics, v.1, no.1, pp.11 - 18, 1998-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0